Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The American Mathematical Monthly

Vol. 119, No. 3, March 2012

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.119.issue-3

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 177-178)
    DOI: 10.4169/amer.math.monthly.119.03.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.03.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. REVIEWS
    • Review (pp. 255-259)
      Loving and Hating Mathematics: Challenging the Myths of Mathematical Life. Princeton University Press, Princeton, NJ, 2011, xii + 416 pp. ISBN 978-0-691-14247-0, $29.95. by Reuben Hersh and Vera John-Steiner
      Review by: Gerald L. Alexanderson
      DOI: 10.4169/amer.math.monthly.119.03.255
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.03.255
  6. Back Matter (p. 260)
    DOI: 10.4169/amer.math.monthly.119.03.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.03.bm